# SDR GLBA20110831F

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,718 hours, 30,889 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Structure
- Condition: Dislodged
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LEFT SLIDING COCKPIT WINDOW LOWER TRIM FELL OFF.  MX REPLACED TRIM PIECE.
